Mouth Sore After A Week

It has been 7 days since I started Afinitor. After dinner, I began to feel sore on the tip of the tongue. As I look at a mirror, it’s getting red. It must be mouth sores. I am already taking a double dose of vitamin B12, but I took one more tablet with one more tablet of vitamin B6. A neurologist told me that too much vitamin B6 can cause peripheral neuropathy, but vitamin B12 is not harmful because excessive B12 goes out of the body. Next morning this helped and I felt better.

The lab result this week showed every blood cell count was in the normal range, but the platelet count was decreased from 225k mcl to 156k mcl while normal minimum count is 130k. Though I can help white blood cell count by Neupogine, there is nothing to do to increase the platelet count except blood infusion or holding Afinitor, which I’d like to avoid. I hope and pray that the side-effects won’t get worse.

Leave a Reply

Your email address will not be published. Required fields are marked *